# SDR DALA2025072405550

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 76,288 hours, 35,938 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT - DIRTY SOCK SMELL WHEN APU BLEED SELECTED AFTER 3+ MINUTE APU WARM UP.  REF LOG 1099944 FOR T/S INFO AND APU CHANGE INFO. APU NIS FWD TO MEL 49-10-01A, PLACARDS INSTALLED NO "M" PROCEDURES. (LP: 7278048)
